Algebraic & Geometric Topology

The homotopy types of $\mathrm{PU}(3)$– and $\mathrm{PSp}(2)$–gauge groups

Sho Hasui, Daisuke Kishimoto, Akira Kono, and Takashi Sato

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/agt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let G be a compact connected simple Lie group. Any principal G–bundle over S4 is classified by an integer k π3(G), and we denote the corresponding gauge group by Gk(G). We prove that Gk(PU(3)) G(PU(3)) if and only if (24,k) = (24,), and Gk(PSp(2)) (p)G(PSp(2)) for any prime p if and only if (40,k) = (40,), where (m,n) is the gcd of integers m,n.

Article information

Source
Algebr. Geom. Topol., Volume 16, Number 3 (2016), 1813-1825.

Dates
Received: 23 June 2015
Revised: 29 September 2015
Accepted: 11 December 2015
First available in Project Euclid: 28 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.agt/1511895863

Digital Object Identifier
doi:10.2140/agt.2016.16.1813

Mathematical Reviews number (MathSciNet)
MR3523056

Zentralblatt MATH identifier
1352.55005

Subjects
Primary: 55P35: Loop spaces
Secondary: 55Q15: Whitehead products and generalizations

Keywords
gauge group Samelson product

Citation

Hasui, Sho; Kishimoto, Daisuke; Kono, Akira; Sato, Takashi. The homotopy types of $\mathrm{PU}(3)$– and $\mathrm{PSp}(2)$–gauge groups. Algebr. Geom. Topol. 16 (2016), no. 3, 1813--1825. doi:10.2140/agt.2016.16.1813. https://projecteuclid.org/euclid.agt/1511895863


Export citation

References